# SDR COMA0660423

- Difficulty date: July 8, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 12,051 hours, 10,845 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Part serial: 733
- Condition: Faulty
- Location: Te Flaps
- Part time: 14,148 hours, 12,561 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5155 - RECEIVED A FLAP FAIL CAUTION MESSAGE DURING PUSHBACK.  REPLACED THE FECU.
